MathSciNet Relay Station
MathSciNet bibliographic data
MR1867104 57M27 (11M41)
Ihara, Kentaro; Takamuki, Takashi The quantum $\germ g_2$ invariant and relations of multiple zeta values. J. Knot Theory Ramifications 10 (2001), no. 7, 983–997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement